# SDR AALA202208307899

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777
- Aircraft serial: 29587
- Aircraft time: 90,480 hours, 11,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT FLASHLIGHT AT DOOR 2L IS INOPERATIVE.  REPLACED FLASHLIGHT BATTERY PER AMM 25-64-01. OPERATIONAL CHECK GOOD.
